# SDR 0600386311

- Difficulty date: February 11, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 31,677 hours, 3,960 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE THERE WAS A STRONG ELECTRICAL SMELL IN COCKPIT.  DIMMED PANEL AND BACKGROUND LIGHTS, AND SMELL WENT AWAY.  FLIGHT CONTINUED ON AND LANDED WITHOUT INCIDENT.  NRT MAINTENANCE REPLACED SEVERAL BURNT OUT BULBS ON PANELS AND BACKGROUND LIGHTS. OPERATION CHECKED NORMAL, AND AIRCRAFT RETURNED TO SERVICE.
